# SDR R61A2024010400778

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 49,372 hours, 31,350 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062556003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CRACK ON LH STABILIZER UPPER FLANGE AFT RIVET AT RIB9.  PERFORMED PERMANENTLY REPAIR BY CUTOUT, FILLER/DOUBLER REPAIR ON LH STABILIZER UPPER FLANGE AFT AT RIB9. IN ACCORDANCE WITH, REF ETD2023-170-032571.
